# SDR 2019FA0000082

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: General aviation
- Aircraft: N18465
- Make and model: Beech C90GTI
- Aircraft serial: LJ2132
- Aircraft time: 590 hours, 670 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8223065001
- Part serial: 47NFPD
- Condition: Failed
- Location: Cockpit
- Part time: 590 hours, 670 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S AFD-3700 FLIGHT DISPLAY FAILED IN FLIGHT. REPLACED FEB 14, 2019 WITH OVERHAULED UNIT P/N 822-3065-001, S/N 47NFYD.
